# SDR ANCF2009111700055

- Difficulty date: November 17, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: HK455
- Make and model: Airbus A319-112
- Aircraft serial: 3518
- Aircraft time: 4,796 hours, 2,270 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31530
- Part serial: 9157
- Condition: Separated
- Location: Mlg
- Part time: 332 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORT:  SEPARATION OF TREAD OF MAIN WHEEL N2, THIS CAUSE A DAMAGE TO THE ROOT OF THE LEFT WING.  THE AIRCRAFT IS OUT OF SERVICE.  IT IS REQUIRED TO REPAIR OR REPLACE THE AFFECTED PART.  REMARKS:  THE RUBBER SERIAL NUMBER 8062W184, HAS NO DEGREE OF RETREADING, IT WAS MANUFACTURED BY MICHELIN.  THIS EVENT IS UNDER INVESTIGATION.  *REGISTRATION NUMBER HK-4552*
